Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Uniqueness for the coagulation-fragmentation equation with strong fragmentation


Giri,  Ankik Kumar
Otto-von-Guericke-Universität Magdeburg, External Organizations;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Giri, A. K., & Warnecke, G. (2011). Uniqueness for the coagulation-fragmentation equation with strong fragmentation. Zeitschrift für Angewandte Mathematik und Physik, 62(6), 1047-1063. doi:10.1007/s00033-011-0129-0.

Cite as: https://hdl.handle.net/11858/00-001M-0000-002E-A3C9-4
The existence of at least one mass-conserving solution for continuous coagulation-fragmentation equation has been established by Escobedo et al. (J Differ Equ 195:143–174, 2003) for a large class of coagulation kernels under strong binary fragmentation. In this work, uniqueness of mass-conserving solutions is demonstrated with some additional restrictions on the fragmentation kernels.